# SDR NACA2019042900076

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500A - 500D CORROSION ON FLOOR SUPPORT CHANNEL SIDE PLATE AND NUT PLATES.  CORRECTION: STA 500A-500D FLOOR SUPPORT CHANNEL SIDE PLATE RT REPLACED IAW SRM 51-40-02 REV 118, CH 51-30-01 AND CH 53-30- 53.
